# SDR GAIA01291OP

- Difficulty date: August 7, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 22010
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 2031 - RNO-DEN - AFTER TAKEOFF, THERE WAS A STRONG ODOR OF JET FUEL IN THE COCKPIT.  THIS AIRCRAFT MADE AN UNEVENTFUL RETURN TO RNO.  REMOVED AND REPLACED BOTH CONDENSER BAGS.  INSPECTED AND CHECKED FOR LEAKS.  RAN APU AND ENGINES WITH NO LEAKS OR SMELL NOTED.  OPERATIONAL CHECKS GOOD ON GROUND.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
